# SDR REXA2022011900015

- Difficulty date: December 9, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 42,602 hours, 32,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH670322493
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 SEAT TRACK FROM FS 379 TO FS 485 IS CORRODED - AFTER FURTHER EVALUATION, CORROSION EXISTS IN MORE THAN ONE CROSS SECTIONAL AREA MAKING SEAT TRACK OUT OF LIMITS IAW CRJ700 SRM 53-21-49-101-001-A01. REMOVED AND REPLACED SEAT TRACK P/N SH670-32249-3 AT FS 379 TO FS 485 LBL9 IAW CRJ700 AMM 53-00-49-000/400-801-A17. WVAC EMP STAMP # 703 MTC
